# SDR SIMA20190902001

- Difficulty date: September 2, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 34,538 hours, 30,077 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS MAIN CABIN DOOR STICKING AND DIFFICULT TO OPEN. C/A-LUBED THE MAIN CABIN DOOR ADJUSTMENT AND TEST OK. REF AMM 52-10-01.
